Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Apr 8, 2013, 8:13 PM EDT for Van Wert County, Ohio; Adams County, Indiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2013, 8:13 PM EDT (00:13 UTC)
- Expired
- Apr 8, 2013, 8:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IN, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 117 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 8:46 PM EDT | HAIL 1 | 5 E Middle Point, OH | QUARTER SIZED HAIL IN DELPHOS...VAN WERT COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WUUS53 KIWX 090013
SVRIWX
INC001-OHC161-090045-
/O.NEW.KIWX.SV.W.0003.130409T0013Z-130409T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
813 PM EDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ADAMS COUNTY IN NORTHEAST INDIANA...
SOUTHERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 845 PM EDT
* AT 811 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
MONROE...AND MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...OHIO CITY...WREN...SCHUMM...MIDDLEBURY...
ABANAKA...GLENMORE...DULL...JONESTOWN...ELGIN...VENEDOCIA AND
MIDDLE POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4081 8439 4073 8439 4073 8471 4071 8487
4081 8491 4094 8439 4090 8438 4090 8434
4082 8433
TIME...MOT...LOC 0013Z 260DEG 43KT 4077 8479
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
121
WWUS53 KIWX 090024
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 PM EDT MON APR 8 2013
INC001-090033-
/O.CAN.KIWX.SV.W.0003.000000T0000Z-130409T0045Z/
ADAMS IN-
824 PM EDT MON APR 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADAMS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4081 8439 4073 8439 4073 8471 4076 8475
4082 8478 4094 8439 4090 8438 4090 8434
4082 8433
TIME...MOT...LOC 0023Z 260DEG 43KT 4079 8463
$$
OHC161-090045-
/O.CON.KIWX.SV.W.0003.000000T0000Z-130409T0045Z/
VAN WERT OH-
824 PM EDT MON APR 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN VAN
WERT COUNTY UNTIL 845 PM EDT...
AT 822 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OHIO CITY...
AND MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...JONESTOWN...ELGIN...VENEDOCIA AND MIDDLE POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4081 8439 4073 8439 4073 8471 4076 8475
4082 8478 4094 8439 4090 8438 4090 8434
4082 8433
TIME...MOT...LOC 0023Z 260DEG 43KT 4079 8463
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:45 PM EDT, 28 minutes earlier.
Area forecast discussion, Apr 8, 7:45 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 745 PM EDT MON APR 8 2013 .UPDATE... ISSUED AT 624 PM EDT MON APR 8 2013 WINDS OVER THE WIND ADVISORY AREA HAVE DIMINISHED LATE THIS AFTN AND THIS TREND WILL CONTINUE THIS EVE AS RISE/FALL PRESSURE COUPLET IN WAKE OF THE LOW SHIFTS NORTH OF OUR CWA AND HIGH PRESSURE BUILDS IN. THUS, HAVE CANCELLED THE WIND ADVISORY IN NW PORTION OF CWA A LITTLE EARLY. WINDS OFF OF LAKE MICHIGAN ENHANCING CAA BEHIND THE FRONT ACROSS NW PORTION OF CWA EARLY THIS EVE AND AS FRONT SAGS SOUTH THIS EVE EXPECT A MODIFIED VERSION OF THIS MARINE LAYER TO SPREAD ACROSS MUCH OF THE CWA... THUS HAVE LOWERED TEMPS A BIT... MOST NOTABLY ACROSS NWRN PORTION OF CWA FOR TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 502 PM EDT MON APR 8 2013 THIS EVENING THROUGH TUESDAY NIGHT.LOW PRESSURE EXITING THE REGION AND THE COMBINATION OF GRADIENT AND MIXING IN ITS WAKE HAS CREATED A LARGE AREA OF GUSTY WINDS...ESPECIALLY ACROSS THE NORTHWEST THIRD OF THE CWA. ADDITIONALLY MIXING...CLEARING AND STRONG SOUTHERLY WINDS HAVE DRIVEN TEMPERATURES RAPIDLY INTO THE 60S AND LOWER 70S. HAVE REMOVED PRECIP CHANCES FROM ALL BUT THE SOUTH FOR THE CWA THROUGH TONIGHT AS THE FRONT STALLS ACROSS CENTRAL INDIANA. NEXT SYSTEM TO PRODUCE RAPID CYCLOGENSIS ACROSS THE CENTRAL/SOUTHERN PLAINS THIS EVENING AND OVERNIGH WILL ENHANCE THE SOUTHERLY FLOW AND SHORTWAVE RIDGING OVER THE GREAT LAKES REGION TONIGHT. BY MORNING...FRONT WILL BEGIN TO PUSH NORTH RATHER QUICKLY AND WITH IT THE THREAT FOR SHOWERS AND THUNDERSTORMS INCREASES DURING THE DAY TUESDAY. TIMING CONTINUES TO BE A CHALLENGE. BOUNDARY LAYER MOISTURE FIELDS FROM THE NAM AND SREF CONTINUE TO BE OVERDONE AND LEADS TO SIGNIFICANT DOUBT THAT ABOUT THE INTENSITY AND QPF AMOUNTS. THEREFORE HAVE KEPT HIGH POP...WITH LOW QPF AMOUNTS. SHOWERS WILL BE ISOLATED TO SCATTERED IN NATURE...AND EXPECT THAT MORE ORGANIZED PRECIPITATION AND HEAVIER RAINFALL WILL OCCUR LATER IN THE FORECAST PERIOD. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 502 PM EDT MON APR 8 2013 TUESDAY NIGHT THROUGH MONDAY...THE CHALLENGES THIS PERIOD ARE MAINLY TUESDAY NIGHT THROUGH THURSDAY AND INCLUDE THE TIMING OF SHOWERS AND THUNDERSTORMS AS A FRONT BECOMES STATIONARY OVER OR NEAR THE FORECAST AREA. ALSO...CONCERN FOR THE POTENTIAL FOR SEVERE WEATHER AND FLOODING. PREFER THE MORE SOUTHERN TRACK OF THE SREF WITH HEAVY PRECIPITATION POSSIBLE OVER THE AREA...ESPECIALLY OVER THE NORTHERN HALF OF THE FCST AREA AS A LARGE ANTICYCLONE PERSISTS OVER NRN ONTARIO. HAVE 2-3 TOTAL INCHES OF RAIN OVER THIS AREA THROUGH THURSDAY NIGHT. CAPE VALUES THIS PERIOD SHOULD BE RELATIVELY LOW...BELOW 1000 J/KG...WITH A TALL SKINNY CAPE PROFILE...SO CURRENT THINKING IS SEVERE STORMS ARE POSSIBLE ESPECIALLY ALONG THE FRONT WITH SOME ELEVATED STORMS POSSIBLE NORTH OF THE FRONT. WENT WITH A TIGHT THERMAL GRADIENT FOR TEMPERATURES WEDNESDAY THROUGH THURSDAY AS A REFLECTION OF THE LOCATION OF THE FRONT. FOR THE REST OF THE PERIOD...MAINLY DRY AND COOLER CONDITIONS ARE EXPECTED WITH TEMPERATURES RECOVERING TO NEAR NORMAL BY SUNDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 745 PM EDT MON APR 8 2013 MOISTURE CONVERGENCE ALONG CDFNT DROPPING SE ACROSS NRN INDIANA THIS AFTN HAS TRIGGERED SCT TSTMS. EXPECT THIS CONVECTION TO STAY JUST SOUTH OF THE FWA TERMINAL BUT HAVE ADDED VCTS FOR THE EVE HOURS TO THE TAF. CAA BEHIND THE FRONT ALONG WITH DIMINISHING WINDS SHOULD RESULT IN SOME STRATUS/FOG FORMING OVERNIGHT. FRONT IS EXPECTED TO LIFT BACK N-NE AGAIN TUE AS LOW PRESSURE STRENGTHENS OVER THE PLAINS. THIS SHOULD TRIGGER ANOTHER ROUND OF SHRA AND PSBLY TS IN THE MORNING WITH INCRSG S-SW WINDS IN THE AFTN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046. && UPDATE...JT SHORT TERM...LEWIS LONG TERM...SKIPPER AVIATION...JT
Hazardous weather outlook, Apr 8, 4:52 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 452 PM EDT MON APR 8 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-092100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 452 PM EDT MON APR 8 2013 /352 PM CDT MON APR 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN PORTIONS OF THE AREA. A FEW OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS FOR MUCH OF THE PERIOD FROM TUESDAY THROUGH THURSDAY...WITH THE BEST CHANCES WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. HEAVY RAINFALL IS POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT WHICH COULD RESULT IN FLOODING OF LOW LYING AREAS DURING THIS PERIOD... WITH SOME RIVER FLOODING BY THURSDAY... ESPECIALLY NORTH OF ROUTE 30 WHERE 2 TO 3 INCHES OF RAIN MAY FALL. A FEW OF THE THUNDERSTORMS MAY ALSO BE SEVERE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT ACROSS NORTHERN INDIANA AND NORTHWEST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-092100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 452 PM EDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT WITH THE GREATER CHANCES WEDNESDAY AND WEDNESDAY NIGHT. STRONG WINDS AND HIGH WAVES MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT AT TIMES FROM WEDNESDAY THROUGH FRIDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Apr 8, 7:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
718 PM EDT MON APR 8 2013
INZ026-032-033-082345-
BLACKFORD IN-GRANT IN-WELLS IN-
718 PM EDT MON APR 8 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN BLACKFORD...CENTRAL
GRANT AND SOUTHWESTERN WELLS COUNTIES...
AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARION...MOVING EAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
GAS CITY...
VAN BUREN...
LAKE WOOD...HANFIELD AND LANDESS...
ARCANA...
ROLL AND MCNATTS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4048 8579 4065 8579 4065 8534 4068 8533
4069 8517 4057 8517 4056 8520 4046 8521
TIME...MOT...LOC 2317Z 270DEG 33KT 4057 8567Local storm report, Apr 8, 7:34 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT MON APR 8 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 4 E BENNETTS SWITCH 40.58N 86.04W
04/08/2013 M0.25 INCH MIAMI IN TRAINED SPOTTER
PEA SIZED HAIL IN WAWPECONG
&&
IRIS SYSTEMSpecial weather statement, Apr 8, 7:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT MON APR 8 2013
INZ022>024-032-090000-
CASS IN-GRANT IN-MIAMI IN-WABASH IN-
734 PM EDT MON APR 8 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN
GRANT...SOUTHEASTERN CASS...SOUTHERN MIAMI...AND SOUTHERN WABASH
COUNTIES...
AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF GRISSOM AFB...MOVING EAST
AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MARION...
SWEETSER...
LA FONTAINE...
MIER AND SOMERSET...
JALAPA AND TREATY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4058 8587 4058 8636 4062 8638 4075 8566
4055 8561 4051 8587
TIME...MOT...LOC 2333Z 257DEG 33KT 4059 8597Special weather statement, Apr 8, 8:00 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT MON APR 8 2013
INZ023>027-032-090030-
ADAMS IN-GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-WELLS IN-
800 PM EDT MON APR 8 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN GRANT...WELLS...
CENTRAL ADAMS...SOUTHEASTERN MIAMI...SOUTHERN HUNTINGTON AND SOUTHERN
WABASH COUNTIES...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LA FONTAINE...OR NEAR
MARION...MOVING EAST AT 45 MPH. OTHER STRONG STORMS WERE 10 MILES
SOUTHWEST OF DECATUR AND 7 MILES SOUTHEAST OF PERU... ALSO MOVING
EAST AT 45 MPH.
UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
VAN BUREN...PLEASANT PLAIN AND MOUNT ETNA...
LANCASTER...
MCNATTS...WARREN AND PLUM TREE...
MOUNT ZION...BUCKEYE AND ROCKFORD...
PONETO AND LIBERTY CENTER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4054 8587 4058 8587 4058 8605 4069 8608
4090 8482 4066 8481
TIME...MOT...LOC 2358Z 260DEG 37KT 4062 8562Local storm report, Apr 8, 8:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
805 PM EDT MON APR 8 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL BLUFFTON 40.74N 85.17W
04/08/2013 M0.75 INCH WELLS IN TRAINED SPOTTER
&&
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:47 PM EDT | Special Weather Statement | IWX | Allen | 28 min |
| Apr 8, 8:53 PM EDT | Special Weather Statement | IWX | Van Wert | 37 min |
| Apr 8, 8:00 PM EDT | Special Weather Statement | IWX | Adams, Wells | 30 min |
| Apr 8, 8:21 PM EDT | Special Weather Statement | IWX | Miami | 24 min |
| Apr 8, 8:32 PM EDT | Special Weather Statement | IWX | Adams, Wells | 28 min |
| Apr 8, 8:57 PM EDT | Special Weather Statement | IWX | White | 18 min |
| Apr 8, 11:03 PM EDT | Special Weather Statement | IWX | Grant | 27 min |
| Apr 8, 11:27 PM EDT | Special Weather Statement | IWX | Grant | 33 min |
| Apr 9, 4:47 AM EDT | Marine Dense Fog Advisory | IWX | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.